# SDR DALA2025060904405

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 120,731 hours, 18,264 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 4433
- Condition: Faulted
- Location: Wx Sys
- Part time: 70,565 hours, 26,313 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0190 RADAR SHOWS STRONG RETURNS 60-90DEG RIGHT FROM 5-80 NM. SHOWS AS 2 LINE RETURNS AND 1 OR 2 BLO RETURNS FROM 5-20NM. CORRECTIVE ACTION: PERFORMED WXR BITE PER B767 FIM 34-43-00-815-805. NO FAULTS. REPLACED WXR TRANSCEIVER IAW B767 AMM 34-43. OPS CK NML. (7565674)
